Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A complex space whose spectrum is not locally compact anywhere


Authors: Sandra Hayes and Jean-Pierre Vigué
Journal: Proc. Amer. Math. Soc. 98 (1986), 271-275
MSC: Primary 32E25; Secondary 46J15
MathSciNet review: 854032
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example of a two-dimensional complex space is given with the property that the continuous spectrum of the global holomorphic functions is not locally compact at any point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E25, 46J15

Retrieve articles in all journals with MSC: 32E25, 46J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0854032-2
PII: S 0002-9939(1986)0854032-2
Article copyright: © Copyright 1986 American Mathematical Society